# SDR FDEA201605301754

- Difficulty date: May 30, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N307FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48291
- Aircraft time: 70,155 hours, 23,149 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ERRONEOUS TAKEOFF WARNING, STABILIZER, OCCURRED AT 80 KNOTS, REJECTED TAKEOFF.  HAD A GREEN TAKEOFF BOX IN THE EAD.  TAKEOFF CONFIG PROPERLY SET FLAPS 10.5, STAB 3.9, FLEX 58, GROSS WEIGHT 450,000 LBS.  HIGH PEAK TIRE TEMP 417 DEGREES.  RAN CHECKLIST & TOOK OFF 45 MINUTES LATER WITH NO FURTHER PROBLEMS.  CHECKED CFDU FOR FAULTS, NO RELATED FAULTS RECORDED.  CHECKED STAB TRIM SYS IAW SPM & AMM 27-45-00-0-0, NO FAULTS FOUND.  NO RELATED 99 DAY HISTORY.  ITEM CLOSED.
